# SDR DALA2022101406656

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 45,310 hours, 22,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 2L PASSENGER DOOR OVERHEAD EXIT SIGN MISSING ON ARRIVAL. CORRECTIVE ACTION: INSTALLED LENS AS REQUIRED REF B757 IPC 33-21-00-70C. (9119260)
